@Dannysmum, if he's having pain and they aren't helping he needs to talk to the Dr. Another way to monitor the tram intake is to only give him the amount of pills he can have in a day. Like my script says I can only take 8 pills a day, so give him 8 pills and you keep or hide the rest. Once he has used or taking the max amount he can't get anymore. Have him try taking another form of pain relief before the trams and see if that'll help. Also, try taking benadryl with the trams when he's in pain. The benadryl helps to take away the pain faster and longer. This is just based on my experience, and the children's liquid works best.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am slowly reducing my intake of Tramadol (Zydol) which I have been on for nearly 4 years (300mg a?
Posted 18 Aug 2009 • 5 answers
Can I reduce my Drug Intake?Under Treatment for Bipolar/Depression/Symptoms of Schizophrenia(15 yrs)
Posted 26 Mar 2013 • 1 answer
Posted 25 Dec 2013 • 2 answers
Posted 17 Apr 2016 • 4 answers
Posted 6 Feb 2017 • 1 answer